MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSX-285
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
 
Event or Problem Description
A healthcare professional reported a patient experienced the events of "hard when touching with sporadic hyper sensibility episodes¿ and ¿capsular contracture¿ baker grade unknown.The right side device remains implanted.
 
Event or Problem Description
The right side device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9581609
Report Number9617229-2020-00545
Device Sequence Number18925900
Product Code FTR
UDI-Device Identifier10888628034297
UDI-Public10888628034297
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTSX-285
Device Catalogue NumberTSX-285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;